MAUDE Adverse Event Report: JEISYS MEDCAL INC. POTENZA

JEISYS MEDCAL INC. POTENZA
Catalog Number 105-7043-000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Itching Sensation (1943); Swelling/ Edema (4577)
Date of Event 02/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient experienced swelling and itching on the face following a rf microneedling treatment using potenza.Cynosure's clinical team investigated the event and confirmed user error was involved.Operator performed two passes with s-25 tip followed by another two passes with l-25 tip.Labeling recommends: two passes with either tip, but not both.Patient also had mature skin.Per clinical's assessment: treatment performed was too aggressive on the patient's skin.Based on the labeling materials and risk review, swelling is an expected side effect from such treatments.Patient was given oral prednisone as medical intervention.This is a reportable adverse event due to patient receiving medical intervention.

Brand Name
POTENZA
Common Device Name
POTENZA
Manufacturer (Section D)
JEISYS MEDCAL INC.
307, 96, gamasan-ro
geumcheon-gu, seoul 08501
KS  08501
MDR Report Key18985767
Report Number1222993-2024-00014
Device Sequence Number18238108
Product Code GEI
UDI-Device Identifier08800020111012
UDI-Public(01)08800020111012(11)191228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2024
Report Date (Section F) 03/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-7043-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/26/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/27/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Date Report Sent to FDA03/27/2024